Les accidents vasculaires cerebraux ischemiques compliquant l’arret des antithrombotiques lors du traitement chirurgical des hematomes intracraniens

  • E Kpelao
  • K.A. Beketi
  • K.M.H. Ahanogbe
  • A.K. Moumouni
  • A.K. Doleagbenou
  • K Egu
  • E.H. Bakonde
  • A Abalo
Keywords: AVC ischémique - Arrêt anticoagulant- Hématome intracrânien, Ischemic stroke - Anticoagulant discontinuation - Intracranial hematoma

Abstract

Introduction: Les hémorragies cérébrales sous antithrombotiques nécessitent le plus souvent l’arrêt, voire une antagonisation de leur action avant la chirurgie exposant le patient au risque d’ischémie cérébrale. Ce risque est faible, évalué entre 0,5% et 2,9 %, mais entraine des situations dramatiques de par la gravité de cette complication. Existe-t-il une solution pour minimiser ces risques ? Nous avons voulu faire une revue de la littérature à travers 3 cas.

Observations.

Cas 1: Patiente de 57 ans, sous amlodipine Nebivolol, Fluindione admise pour altération de la conscience. La TDM cérébrale avait mis en évidence un HSDC bilatéral prédominant à droite. Trépanation en urgence après vitaminothérapie K. Pas de réveil après 3 jours. La TDM de contrôle montre un AVCI sylvien profond. Récupération progressive à 6 mois.

Cas 2: Patiente de 46 ans, admise pour altération de la conscience dans un contexte d’HTIC. Pas de notion de TCE. Antécédents d’HTA avec 2 AVCI sous Indapamide, aspirine, Enoxaparine. La TDM cérébrale notait un hématome sous-dural aigu gauche. Opérée à une semaine de l’arrêt de l’aspirine. Evolution marquée par une absence réveil. La TDM de contrôle montrait un AVCI massif. Décès à J6 post-opératoire.

Cas 3: Patient de 85 ans, aux antécédents d’HTA, arythmie cardiaque sous Amiodarone et aspirine admis pour HSDC droit responsable d’une hémiparésie gauche. Il a été opéré une semaine après arrêt de l’aspirine. Suites opératoires marquées par une dégradation de la conscience en faveur d’un AVCI capsulo-thalamique. Hémiplégie gauche à 6 mois.

Conclusion: Les accidents ischémiques consécutifs à l’arrêt du traitement anticoagulant dans les hémorragies cérébrales sont rares mais graves. Leur prise en charge constitue pour les praticiens un dilemme.

Mots clés: AVC ischémique - Arrêt anticoagulant- Hématome intracrânien

English Title: Ischemic stroke consecutive to stopping antithrombotics during surgical treatment of intracranial hematomas

English Abstract

Introduction: The cerebral haemorrhages under antithrombotics most often require stopping or even antagonizing their action before surgery, exposing the patient to the risk of cerebral ischemia. This risk is low, estimated between 0.5% and 2.9%, but causes dramatic situations because of the seriousness of this complication. Is there a way to minimize these risks? We wanted to review the literature through 3 cases. 

Observations:

Case 1: 57-year-old patient on amlodipine Nebivolol, Fluindione admitted for alteration of consciousness. Cerebral CT showed a bilateral chronic subdural hematoma predominant on the right. Emergency trepanation after vitamin therapy K. No wake up after 3 days. Control CT shows a deep sylvian AVCI. Progressive recovery at 6 months.

Case 2: 46-year-old patient, admitted for alteration of consciousness in a HTIC context. No notion of TCE. History of hypertension with 2 AVCI under Indapamide, aspirine, Enoxaparine. Cerebral CT noted an acute left subdural hematoma. Operated at one week from stopping aspirin. Evolution marked by no signs of waking. Control CT showed a massive ischemic stroke. Death on D6 postoperative.

Case 3: 85-year-old patient, with a history of hypertension, cardiac arrhythmia under treatment with Amiodarone and aspirin admitted for right chronic subdural hematoma responsible for left hemiparesis. He was operated on one week after stopping aspirin. Operative follow-up marked by a deterioration of the consciousness in favor of a capsulo-thalamic ischemic stroke, persistence of hemiplegia at 6 months postoperatively.

Conclusion: Ischemic accidents following discontinuation of anticoagulant therapy in cerebral haemorrhage are rare but serious. Their care is a dilemma for practitioners.

Keywords: Ischemic stroke - Anticoagulant discontinuation - Intracranial hematoma

Published
2018-02-27
Section
Articles

Journal Identifiers


eISSN: 2413-354X
print ISSN: 1727-8651